Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Sep 18, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Honestly, I don’t know. I’ve been sleeping/sleepy a lot but it does seem to help to go out and about. Social interaction and exercise does seem to make it better or at least get my mind off of it. I don’t think exercise is ever a bad thing if done responsibly. But I’m in the same boat. I’m playing it by ear and just listening to my body.

Sep 17, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I wish I knew how long it lasts. I broke down last night and took 50mg hoping it would help me wean off it and stop the arrhythmia from coming back. So far the withdrawal symptoms (erectile dysfunction, irritability, mood swings, etc) are still there but do seem to be getting better. Weaning off Lorazepram was the worst experience but I got through it so I know I can get through this. And you can too Anni. Just know that you are not alone!

Sep 16, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I took Pristiq for about 2.5 weeks (50mg) due to random pains (neck, calf, groin, arm, etc) that nobody could pinpoint a cause for and my doctor believed it to be caused by a combination of depression/hypochondria/anxiety. So he put me on Pristiq. I had swore never to try pills again after attempting Lexapro and Citalopram with no results good or bad, Paxil and Buspar with immediate negative side effects, Lorazepram and Ativan due to dependency and withdrawal difficulties. But I was so frustrated with taking blood tests and x-rays I agreed to try Pristiq. I’d never heard of it and when I initially looked for information it seemed to be one of the more positively accepted and helpful drugs.

After a week I developed a slightly swollen throat or tonsils which felt like food was getting stuck in my throat. It was very uncomfortable. I stopped taking the Pristiq because I thought it might be a mild allergic reaction (I have no known allergies however). I saw my doctor 5 days later and told her I stopped taking the Pristiq and she said “good,” and wanted to see if the throat issue went away. Granted, it had been 5 days and during this time, I’d had no withdrawal symptoms. That night I had an extremely vivid and frightening dream…I’ve heard you rarely dream in color or can feel, but this was one of the most detailed, vividly colored, and scary dreams and I couldn’t wake up. And I could feel pain and discomfort in the dream. I woke up in a near panic attack.

It’s been another 5 days since then and have had an odd headache, more dreams though not as vivid or frightening, I’ve become almost violently irritable (punched a wall, beat some furniture, and yelled at my pets for about an hour straight), and just now had a bout of possible arrhythmia or very heavy heart beats. So I was on it for about 17 days and off it for 10 days…when can I expect these withdrawal symptoms to end?? They seem to be getting worse and more frightening.

(ALSO, SINCE STOPPING THE PRISTIQ I’VE HAD NO SEX DRIVE AND ALMOST NO ERECTIONS WHICH IS VERY ABNORMAL. IT SEEMS TO BE GETTING SLIGHTLY BETTER EACH DAY BUT STILL, THIS IS VERY SCARY AND TOTALLY NOT WORTH IT.)